# SDR AALA20060363

- Difficulty date: June 5, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHTS AT RIGHT HAND FORWARD LOWER OVERWING EXIT INOPERATIVE.  REPLACED BATTERY PACK IN CENTER AFT FOR EMERGENCY LIGHTS AT RIGHT HAND FORWARD LOWER OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
